DOI QR코드

DOI QR Code

FACTORABLE SURFACES IN 3-MINKOWSKI SPACE

Meng, Huihui;Liu, Huili

  • Published : 2009.01.31

Abstract

In this paper, we mainly discuss factorable surfaces in 3-dimensional Minkowski space and give classification of such surfaces whose mean curvature and Gauss curvature satisfy certain conditions.

Keywords

Minkowski space;factorable surface;mean curvature;Gauss curvature

References

  1. J. A. Aledo, J. M. Espinar, and J. A. Galvez, Timelike surfaces in the Lorentz-Minkowski space with prescribed Gaussian curvature and Gauss map, J. Geom. Phys. 56 (2006), no. 8, 1357–1369. https://doi.org/10.1016/j.geomphys.2005.07.004
  2. C. Baikoussis and T. Koufogiorgos, Helicoidal surfaces with prescribed mean or Gaussian curvature, J. Geom. 63 (1998), no. 1-2, 25–29. https://doi.org/10.1007/BF01221235
  3. D. E. Blair and Th. Koufogiorgos, Ruled surfaces with vanishing second Gaussian cur-vature, Monatsh. Math. 113 (1992), no. 3, 177–181. https://doi.org/10.1007/BF01641765
  4. F. Dillen and W. Sodsiri, Ruled surfaces of Weingarten type in Minkowski 3-space, J. Geom. 83 (2005), no. 1-2, 10–21. https://doi.org/10.1007/s00022-005-0002-4
  5. V. P. Gorokh, Two-dimensional minimal surfaces in a pseudo-Euclidean space, Ukrain. Geom. Sb. No. 31 (1988), 36–47; translation in J. Soviet Math. 54 (1991), no. 1, 691–699.
  6. S. Hirakawa, Constant Gaussian curvature surfaces with parallel mean curvature vector in two-dimensional complex space forms, Geom. Dedicata 118 (2006), 229–244. https://doi.org/10.1007/s10711-005-9038-8
  7. M. A. Magid, Timelike surfaces in Lorentz 3-space with prescribed mean curvature and Gauss map, Hokkaido Math. J. 20 (1991), no. 3, 447–464. https://doi.org/10.14492/hokmj/1381413979
  8. B. O'Neill, Semi-Riemannian Geometry, Academic Press, New York, 1983.
  9. Y. Yu and H. Liu, The factorable minimal surfaces, Proceedings of the Eleventh International Workshop on Differential Geometry, 33–39, Kyungpook Nat. Univ., Taegu, 2007

Cited by

  1. Classification of factorable surfaces in the pseudo-Galilean space vol.50, pp.2, 2015, https://doi.org/10.3336/gm.50.2.12